Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Niacinamide has resulted in depression. Severe. Lamdage22

Posted by MightyKondrian on October 12, 2018, at 17:38:51

In reply to Niacinamide has resulted in depression. Severe., posted by Lamdage22 on October 12, 2018, at 10:11:17

You could try B3 as nicotinic acid, the flush form instead.
Also are you using a slow release B3? This could possibly result in exessive levels.
I'm pretty sure that its recommended to take vit c along with megadosing B3. At least 3g daily.

Just thinking out load.


Phenelzine 120mg, clonazepam 4mg, bupropion 300mg, amitryptyline 100mg, quetiapine 75mg, methylphenidate 10mg, + several nootropics.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MightyKondrian thread:1101320
URL: http://www.dr-bob.org/babble/20180728/msgs/1101323.html